Pakistan News Service

Wednesday Dec 19, 2018, Rabi-al-thani 10, 1440 Hijri
Logo
LATEST :
Pakistan News Home -> Health -> News Details

Does Prolonged Use of Cremaffin Affect Kidney?

11 October, 2018

  Related News  
Dollar shot up to RS 138
No corrupt element will be spared come what may: Imran Khan
  More on this View All

What is Cremaffin?


Cremaffin is a laxative drug, which is recommended by the doctors to the individuals suffering from irregular constipation. Consuming this medicine could help the patients in passing their stool easily. Many individuals often observe constipation due to their poor dietary habits, such as drinking less water and intaking less fibre-rich food in their diet.

Although, constipation may be resulted with many other reasons, like as a side effect of some other medicine. It may make the sufferers uncomfortable during their whole day out. If the individuals suffer from constipation for a longer span, their body may develop other diseases like haemorrhoids. This way, it is essential for you to not ignore it and consult your doctor at the earliest.

In most of the constipation cases, your doctor would prescribe you the laxative syrups like cremaffin. Rest than in constipation, your doctor may also prescribe you this medicine for relieving you from the symptoms of abdominal ulcers, indigestion, heartburn, rectal or anal pain, and acid reflux. The medicine is available in both the syrup and tablet forms. In most cases, patients are prescribed the syrup form of the medicine.

Who Should Not Consume Cremaffin?

Cremaffin is a strong laxative, which normally takes around 12 to 24 hours to show its effect on the human body. When the drug is used for treating the symptoms of constipation in the human body, it should be avoided by the individuals with the following illnesses, disorders and conditions:

•    Diarrhoea or dehydration
•    Allergy with liquid paraffin, milk of magnesia, sodium picosulfate, or cremaffin as whole

What are the Probable Side Effects of Consuming Cremaffin?

There is no doubt that cremaffin is a strong medicine used to treat constipation, but almost every medicine has potential side effects along with its benefits. The intensity of those, however, may vary based on medical conditions, age, immune level, and other factors associated with the patient.

In most of the cases, individuals observe least or even no side effects with consuming cremaffin within the prescribed dosage. However, following are the various side effects that one can observe with its consumption:

•    Vomiting
•    Nausea
•    Abdominal pain
•    Dehydration
•    Diarrhoea
•    Loss of appetite
•    Weakness
•    Dizziness or uneasiness
•    Fatigue

With any such case with high intensity, you must visit your medical consultant and report the problem. Cremaffin may also interact with multiple other drugs to cause severe side effects. Some of those include:

•    Chlorpropamide
•    Calcium gluconate
•    Ciprofloxacin
•    Digoxin
•    Diflunisal
•    Doxycycline
•    Fluoride
•    Isoniazid
•    Iron salts
•    Meclofenamate

Frequently Asked Questions (FAQs) Related to Cremaffin


1- Is it safe to consume cremaffin during the pregnancy?
Constipation is an expected condition during the pregnancy, which occurs due to multiple hormonal changes. Doctors generally avoid prescribing this drug during the pregnancy. They may prescribe you alternative medicines during that period. A better way to avoid constipation during the pregnancy is to consume lots of water and the foods rich in fibre content such as fruits, vegetables and salads.

2- Could breastfeeding mothers consume cremaffin?
It is better to avoid its consumption by the breastfeeding mothers as much as possible. The ingredients of the medicine may pass through the milk of the mother and consumed by the infants, which could impact their health. Additionally, a pregnant woman can try all these activities to stay fit and active

3- It is safer to use cremaffin for long-term basis?

Doctors generally prescribe this drug for providing immediate relief to the patient suffering from constipation or heartburn. Once the symptoms are improved, it is better to adopt other healthy habits to avoid those.

 What do you think about the story ? Leave your comments!

Heading (Optional)
Your Comments: *

Your Name:*
E-mail (Optional):
City (Optional):
Country (Optional):
 
 
Field marked(*) are mandatory.
Note. The PakTribune will publish as many comments as possible but cannot guarantee publication of all. PakTribune keeps its rights reserved to edit the comments for reasons of clarity, brevity and morality. The external links like http:// https:// etc... are not allowed for the time being to be posted inside comments to discourage spammers.

  Speak Out View All
Military Courts
Imran - Qadri long march
 
Candid Corner
Exclusive by
Lt. Col. Riaz Jafri (Retd)
Pakistan itself a victim of state-sponsored terrorism: Qamar Bajwa
Should You Try Napping During the Workday?
Suggested Sites